# SDR JJBA20250929042

- Difficulty date: September 26, 2025
- Submitted: September 29, 2025
- Operation: Air carrier
- Aircraft: N12163
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500811
- Aircraft time: 44,769 hours, 31,201 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ABS20131A
- Part serial: 53155
- Condition: Inoperative
- Location: Zone 200
- Part time: 6,683 hours, 6,169 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FWD EMERGENCY LIGHT INOPERATIVE. REMOVED AND REPLACED RH FWD EMERGENCY LIGHT ASSEMBLY. OPS CHECK FAILED. REMOVED AND REPLACED BATTERY SUPPLY #2. OPS CHECK SAT.
